# SDR IPXA2016061504671

- Difficulty date: June 15, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 24,606 hours, 16,807 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Part number: 841602
- Part serial: 837
- Condition: Faulty
- Location: Entry Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BLOCK TURN BACK DUE TO INTERMITTENT ILLUMINATION OF FWD ENTRY DOOR EICAS WITH FWD ENTRY DOOR FULLY CLOSED AND ALL CAUTIONS, ILLUMINATED LIGHTS EXTINGUISHED.  R & R THE PSEU IAW AMM 32-09-04, OPS CHECK GOOD.
